RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Truhlyaeva, Irina Vladimirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:61
Abstract pages:225
Full texts:87
References:31
E-mail:

http://www.mathnet.ru/eng/person119208
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. A. Klyachin, I. V. Truhlyaeva, “On convergence of polynomial solutions of minimal surface”, Ufimsk. Mat. Zh., 8:1 (2016),  72–83  mathnet  elib; Ufa Math. J., 8:1 (2016), 68–78  isi  scopus
2. I. V. Truhlyaeva, “On the convergence of almost polynomial solutions of the minimal surface”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2016, 5(36),  124–139  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020